# SDR 2001F00506

- Difficulty date: August 29, 2001
- Submitted: October 29, 2001
- Operation: Air carrier
- Aircraft: N105LC
- Make and model: Bolkms BO105CBS
- Aircraft serial: S789
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Transmission
- Part number: 4638001001
- Part serial: 910
- Condition: Making Metal
- Location: Main Rotor
- Part time: 522 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN ROTOR TRANSMISSION MAKING METAL.  TWO PRIOR PROBLEMS WITH MM WERE REPAIRED UNDER WARRANTY BY ECL.  REPLACED WITH NEW UNIT CORRECTED PROBLEM.  (M)
